# SDR DALA2024032003521

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N104DN
- Make and model: Airbus A321-211
- Aircraft serial: 10009
- Aircraft time: 10,514 hours, 5,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1004, DURING EMERGENCY LIGHTING SYSTEM OPS CHECK GOT CIDS 1 EPSU SYS TEST FAULTS ATA 335100 BAT/EPSU (13WL) AFT L AND ATA335100 BAT/EPSU (12WL) EXT R. TEST WAS PERFORMED PER AMDS 2561-4001-2L STEP 14. CORRECTIVE ACTION: RESET BATTERIES FOR EMERGENCY LIGHTS PER A321 AMM 33-51 OPS TEST GOOD. (LP 5275746)
